# SDR SIMA201103802

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 19,175 hours, 17,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14529180017
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND STRINGER 19 LEFT AT FRAME 52 CHAFED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CHAFE AT STRINGER 19 LEFT AT FRAME 52 IAW EO EM-53MR-1434.  THE AIRCRAFT WAS RETURNED TO SERVICE.
